Date: 23 Aug 2013

On a consistency theorem connected with the generalized continuum problem

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
Presented byL. Kalmár
This paper contains the detailed proofs of the results of the author's dissertation submitted in fulfilment of the requirements for the degree of Candidate of Mathematical Sciences. A preliminary report containing these results has been published in theZeitschrift f. Math. Logik und Grundlagen d. Math.,2 (1956), pp. 131–136.